# SDR SWI2025F00382

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON LWR SRV DOOR SEAL STRIKER BETWEEN FS319-349 (MARKED)     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED CORRODED LWR SERVICE DOOR SEAL STRIKER WITH NEW STRIKER (P/N SH670-31412-7) PER DWG SH670-31950 REV Y AND CRJ 700 SRM 51-42-06-001-001-A01 REV 38 DATED 25 JULY 2020. COMPLIED WITH MHIRJ EO# SH670-31950, DATE: 2024.17.12 FOR SEAL STRIKER REPAIR PROR TO INSTALATION.  M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. PERFORMED PRESSURE LEAK CHECK, NO LEAKS NOTED.
